# SDR FDEA201909122214

- Difficulty date: September 12, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 81,622 hours, 19,910 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: H2024B
- Condition: Defective
- Location: Gear Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE RAISED, 4 RED LIGHTS REMAINED & FELT DRAG ON A/C. CHECK LIST ACCOMPLISHED & GEAR RAISED A 2ND TIME, ALL LTS RED INCLUDING CONFIG PAGE. LANDED 4 GREEN. PERFORMED GEAR SWINGS TO VERIFY OPERATION AND TROUBLE SHOOT. FOUND THE ALTERNATE GEAR LEVER SWITCH TO BE BAD. REMOVED AND REPLACED SWITCH IAW AMM 32-32-01-4. PERFORMED NORMAL AND ALTERNATE GEAR SWINGS IAW AMM 32-31-00-5. ALL OPERATIONS AND INDICATIONS NORMAL. SEE SDR # 19-2214. SWITCH PN H20-24B CPN 0030004.
